Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The immersion of manifolds


Authors: S. Gitler and M. Mahowald
Journal: Bull. Amer. Math. Soc. 73 (1967), 696-700
MathSciNet review: 0214089
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 110104
  • 2. S. Gitler and M. Mahowald, Geometric dimension of stable vector bundles, (2) Bol. Soc. Mat. Mexicana 11 (1966). MR 231367
  • 3. M. Hirsch, Immersion of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 4. I. M. James, On the immersion of real projective spaces, Bull. Amer. Math. Soc. 69 (1963), 231-238. MR 144355
  • 5. M. Mahowald, On obstruction theory in orientable fiber bundles, Trans. Amer. Math. Soc. 110 (1964), 315-349. MR 157386
  • 6. M. Mahowald, On the metastable homotopy of S, Mem. Amer. Math. Soc. No. 72 (1967). MR 236923
  • 7. M. Mahowald and F. Peterson, Secondary cohomology operations in the Thom complex, Topology 2 (1964), 367-377. MR 157378
  • 8. R. S. Milgram, Immersing projective spaces, Ann. of Math. (2) 85 (1967), 473-482. MR 211412
  • 9. R. Stong, Determination of H *(BO(k, ..., ∞), Z2) and H*(BU(k, ..., ∞), Z2), Trans. Amer. Math. Soc. 107 (1963), 526-544. MR 151963


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11831-7